# SDR CHQA201000012

- Difficulty date: January 21, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N293SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145500
- Aircraft time: 22,126 hours, 18,407 cycles
- Engine: Allsn AE3007A
- Engine time: 18,861 hours, 16,147 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500116
- Part serial: 11442E
- Condition: Cracked
- Location: Cockpit
- Part time: 647 hours, 556 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING CLIMBOUT, THE OUTER PANE OF THE FIRST OFFICER'S WINDSHIELD SHATTERED.  THE AIRCRAFT RETURNED TO SDF AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FIRST OFFICER'S WINDSHIELD WITH NO FURTHER DEFECTS NOTED.
